# SDR A6WA201140236

- Difficulty date: February 28, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SIDE OF 280 BULKHEAD CHAFED FROM GALLEY LATCH.  REPAIRED FS 280 BULKHEAD WEB AT RBL 11.0, BETWEEN STR 13A AND STR 14A IAW REO 601R-53-11-1727, REV 5, REPAIR NR 1.
